Hope y'all are doing good! I'm on day 3 of my Celexa and it's been causing me to wake up in the middle of the night. I wake up anxious and toss and turn for a while till I fall back asleep. I have aches and pains in my hands and feet and side of my head. Mom says its because I'm on my phone too much but I use it as a distraction. Went to the store today and felt like I wasn't walking even though I was which was weird and I get dizzy quickly now. How are you all doing?

2 Replies

  • Hello

    It is still very early days on the meds and after just 3 days it might be more mind over matter that you feel they are waking you up as they can take a good month or more to really start taking affect but even if this is a side effect it will pass so hang in there with them you are doing really well :-)

    You know in all honesty the worse thing you can do before bed is either computers , phones , games etc , it simulates our brains and can stop us sleeping as well as if you are laid strange giving us aches and pains , they do say you should switch of everything about an hour or even more so you can relax before bed  , so think your Mum could have a valid point :-/

    Hope you keeping improving as the days go on :-)

    Take Care x

  • Yep gotta keep going with the medicine it will take time Im learning patients haha and yes mom does have a point (as usual:) thank you! Hope you're doing well! 

You may also like...